| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b(6) 2026, the or circulator nurse at dell seton notified npce that the patient would have their rns system (rns device and leads) explanted for infection details of the event were not provided.Cultures were taken; results were not provided.
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.